Illinois Journal of Mathematics

Brownian motions on a half line

K. Itô and H. P. McKean, Jr.

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 7, Issue 2 (1963), 181-231.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255644633

Digital Object Identifier
doi:10.1215/ijm/1255644633

Mathematical Reviews number (MathSciNet)
MR0154338

Zentralblatt MATH identifier
0114.33601

Subjects
Primary: 60.62

Citation

Itô, K.; McKean, H. P. Brownian motions on a half line. Illinois J. Math. 7 (1963), no. 2, 181--231. doi:10.1215/ijm/1255644633. https://projecteuclid.org/euclid.ijm/1255644633


Export citation